# SDR AALA202503207109

- Difficulty date: March 5, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 35,083 hours, 15,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Component: Door, Boeing
- Component part number: 141A61508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN L1 DOOR INNER SKIN. REPAIRED SKIN PER EA 362634.
